# SDR DALA2022122908473

- Difficulty date: December 26, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2554744) DURING INSPECTION FOUND CORROSION ASTENERS HOLES OF FLOOR BEAM FROM STA 986.5, RBL 43 AND RBL 34. FLOOR BEAM FROM STA 986.5 ,BTW RBL 34 TO RBL 43 WAS REPAIR PER B737-900ER SRM 53-70-51-2R.
